# SDR ARWA20020108

- Difficulty date: January 6, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N8968U
- Make and model: Doug DC-8-62
- Aircraft serial: 46069
- Aircraft time: 63,502 hours, 18,997 cycles
- Engine: Pwa JT3D7
- Engine time: 60,310 hours, 23,550 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Condition: Damaged
- Location: Nr 4 Engine
- Part time: 60,310 hours, 23,550 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN IN FLIGHT DUE TO FIRE WARNING, POST FLIGHT INSPECTION FOUND 4 INCH HOLE BURNED IN DIFFUSER CASE.  AIRCRAFT FERRY FLIGHT TO SINGAPORE. REMOVED AND REPLACED NR 4 ENGINE. PERFORMED ENGINE RUN.  ALL PARAMETERS NORMAL. AIRCRAFT RETURNED TO SERVICE.
